MAUDE Adverse Event Report: DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - MAHWAH CS300; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3023-57
Medical Device Problem Codes Battery Problem (2885); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested, and we will report accordingly if it becomes available.
 
Event or Problem Description
It was reported that the cs300 intra-aortic balloon pump (iabp) had a battery issue.It is unknown the circumstances under which the event occurred.It is also unknown if there was patient involvement.However, there was no adverse event reported.
 
Additional Manufacturer Narrative
A getinge field service engineer (fse) evaluated the iabp and was unable to reproduce the reported issue.After the iabp was tested under load of tests, and the iabp was then released to the customer and cleared for clinical service.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Analysis of production: (3331) the device history records review concluded that there were no ncmrs, rework, or deviations documented for the reported serial number.Based on the dhr review results, it was determined that there is no relation between the manufacturing process and the reported failure.Historical data analysis: (4109) the review of the historical data indicates that no other similar complaint was reported for the same serial number and reported failure mode.Trend analysis: (4110) the overall 24 month product complaint trend data for the period (apr 2019 through mar 2021) was reviewed.There were no triggers identified for the review period.

Brand Name
CS300
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - MAHWAH
1300 macarthur blvd
mahwah NJ
MDR Report Key11619378
Report Number2249723-2021-00714
Device Sequence Number11578904
Product Code DSP
UDI-Device Identifier10607567108254
UDI-Public10607567108254
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K063525
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3023-57
Device Catalogue Number0998-00-3023-57
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 03/15/2021
Supplement Date Received by Manufacturer04/07/2021
07/27/2021
Initial Report FDA Received Date04/06/2021
Supplement Report FDA Received Date04/30/2021
07/28/2021
Patient Sequence Number1